Seretide

I have been on Seretide for eight weeks now, the last four days or so I have felt terrible, can't really pinpoint it, not really sick or anything but exhausted and achy, all I want to do is sleep, is that a side effect? Help. I'm not due to see the doctor for another two weeks, she wants me to do another spirometry test to see if it's copd or asthma. :'(

8 Replies

oldestnewest
  • Have you read the accompanying leaflet to see if it is listed as a side effect?

  • Yes but I want to know if they ARE side effects from taking the drugs why did it take so long, I felt perfectly ok for 2 months that's why I'm worried that it might be something else and would like to know other people's side effects.

  • With cortisone type medications the illness can be masked to a degree. You may have a cold/flu but symptoms are mostly masked -yes see what dr says

  • Thanks Mardi.

  • Hello Joost, I have taken this inhaler for a long time with very little side effect, however it made my grandson very ill and he ended up in hospital. So I would say go back to dr as we are all dfferent and if not the seretide then they may detect what is wrong OK. Take care Oh you can ask for a telephone appointment or contact the chemist about drugs you are taking.

  • Thanks for your reply, I actually feel pretty good now, go figure! all I did was take 2 Panadol Osteo...so who knows. I am due to see the doc soon, see what she has to say. I do have osteo arthritis as well and also lumbar spinal stenosis and scoliosis but that's another story. At the moment I'm just happy that the Seretide is working very well for me and I am breathing with much more ease.

  • Dear Joost

    Have been on seretide for years. Think main side effect for me is possible voice problems. Good luck x

  • Thanks x

You may also like...